# SDR WWMA950061

- Difficulty date: September 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AE
- Make and model: Saab 340B
- Aircraft serial: 340B306
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 140041
- Condition: Defective
- Location: Mlg Anti-Skid
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5090 - BPT-DFW - AFTER LANDING PILOT APPLIED THE BRAKES AND THE ANTI-SKID LIGHT CAME ON.  THE CONTROL TOWER REPORTED SMOKE, THE ANTI-SKID WAS TURNED OFF AND THE BRAKES WORKED NORMALLY.  UPON INVESTIGATION MAINTENANCE INSPECTED THE NR 4 BRAKE AND REPLACED THE NR 4 ANTI-SKID TRANSDUCER IAW SAAB AMM 32-40-50.  ALL OPERATIONAL CHECKS GOOD, NO FURTHER PROBLEMS.
